Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 257-265 (2011)

On the convergence almost everywhere of double series with respect to diagonal block-orthonormal systems

Givi Nadibaidze

Tbilisi State University

Abstract: The diagonal double block-orthonormal system is introduced. The two-dimensional generalization of Menshov-Rademacher's and V.F. Gaposhkin's theorems on the almost everywhere convergence of series with respect to block-orthonormal systems is proved.

Keywords: block-orthonormal systems, diagonal block-orthonormal systems

Classification (MSC2000): 42C20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition